# SDR IPXA2015051389059

- Difficulty date: April 30, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 56,915 hours, 14,408 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AGA80999
- Condition: Punctured
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MAIN CABIN FLOOR PANEL PUNCTURED AT L4 DOOR, REPAIRED FLOOR PANEL IAW SRM 53-00-50, REPAIR 2, PARA 4.A FIG 206.
